MAUDE Adverse Event Report: ABBOTT VASCULAR VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER; PEREIPHERAL DILATATION CATHETER

ABBOTT VASCULAR VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER; PEREIPHERAL DILATATION CATHETER
Catalog Number 1008197-20
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of the 6.0x20mm viatrac plus balloon dilatation catheter, when pulling negative, continuous air bubbles were noted.The device was not used in the procedure.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.A visual and functional inspections were performed on the returned device, and the reported leak or continuous bubbles were unable to be confirmed as the device held pressure and was deflated without any leaks or bubbles noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other similar incidents reported for this lot.The investigation was unable to determine a conclusive cause for the reported leak during preparation as the device held pressure and was deflated without any leaks or bubbles noted.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Common Device Name
PEREIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9369625
Report Number2024168-2019-13854
Device Sequence Number11479794
Product Code LIT
UDI-Device Identifier08717648057144
UDI-Public08717648057144
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K072798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number1008197-20
Device Lot Number9100162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1